# SDR CALA2025100809781

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N2251U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66591
- Aircraft time: 24,885 hours, 2,912 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pin
- Condition: Installed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ETASK CARD 23-5212-1-2001. INSTALLED 2 EA. L2 PED SLIDE SAFETY PINS. RMV'D & STOWED 2 EA. SAFTEY PINS FOR PED L2 REF ETASK CARD 23-5212-1-2001. INSPECTED VERIFIED SLIDE PIN STOWED AND OPCH OK.
